Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2013, Vol. 22 Issue (6): 060204    DOI: 10.1088/1674-1056/22/6/060204
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Singular solitons and other solutions to a couple of nonlinear wave equations
Mustafa Inca, Esma Ulutaşb, Anjan Biswasc
a Firat University, Department of Mathematics, 23119 Elazğ, Türkiye;
b Bitlis Eren University, Deparment of Statistic, Bitlis, Türkiye;
c Department of Mathematical Sciences, Delaware State University, Dover, DE 19901-2277, USA

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn